Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Prescribing curvature on compact surfaces with conical singularities

Author: Marc Troyanov
Journal: Trans. Amer. Math. Soc. 324 (1991), 793-821
MSC: Primary 53C45; Secondary 30F10, 58G30
MathSciNet review: 1005085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Berger-Nirenberg problem on surfaces with conical singularities, i.e. we discuss conditions under which a function on a Riemann surface is the Gaussian curvature of some conformal metric with a prescribed set of singularities of conical types.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C45, 30F10, 58G30

Retrieve articles in all journals with MSC: 53C45, 30F10, 58G30

Additional Information

PII: S 0002-9947(1991)1005085-9
Keywords: Surfaces, curvature, conical singularities
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia